# SDR C2XA01BT012

- Difficulty date: February 11, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4088 - CREW REPORTED BURNING SMELL FROM COFFEE CONNECTOR NR 2 POSITION.  MAINTENANCE REMOVED AND REPLACED NR 2 COFFEE POT CONNECTOR IAW EMB145AMM NR 25-16-02, OPS CHECKED GOOD.  (M)
